×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Allergy Relief Medication Diphenhydramine HCl Caplets 25 mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat, Seasonal Indoor & Outdoor Allergy Pills

$9.95

Write a Review

Brand Safrel
Item Form Tablet
Product Benefits Allergy Control
Active Ingredients Diphenhydramine HCl
Age Range (Description) Adult

 

Product details

  • Product Dimensions ‏ : ‎ 2 x 2 x 4 inches; 9.14 Ounces
  • Date First Available ‏ : ‎ January 21, 2021
  • Manufacturer ‏ : ‎ Safrel Pharamceuticals
  • ASIN ‏ : ‎ B08TQ65Y2R

About this item

  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare Safrel Allergy Relief to the active ingredient of Benadryl Tablets
  • ✅ PROVIDES ALLERGY RELIEF: This allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • ✅ RELIEVES SYMPTOMS OF COMMON COLD: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.
  • ✅ EFFECTIVE: This powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
  • ✅ ADULTS & CHILDREN 12 YEARS AND OVER: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet. Children under 6 years of age: do not use this product children under 6 years of age. Add to cart and click Buy now.

SPN-T2G Safrel Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg

Great Allergy Relief Option for Your Family

Do you or your family members suffer from chronic or seasonal allergies? Are you tired of paying a fortune and burning through dozens of bottles of allergy medicine and pills every year? Enjoy the ultimate convenience of Safrel’s 1000 count Allergy Relief Medicine. Each bottle contains 1000 individual 25mg tablets of Diphenhydramine HCl.

You don’t have to suffer through allergy symptoms anymore! Get quick relief from itching, dry or watery eyes, runny noses, sinus congestion, coughing, sneezing and poor breathing. Sleep better and get more rest so that you can conquer your days with full energy and vitality. These tablets may even help reduce your common cold symptoms…always keep some tablets on hand for when symptoms arise.

}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.